same thing that happened on my first Sustanon/Dianabol - methandrostenolone - cycle
is happening this time on Primobolan - methenolone - /Dianabol - methandrostenolone - (diff dbols, same effect). it's what everyone describes as unbelievable pumps. These pumps have gotten so bad this week I can't in workout. If for instance I bench or military press, my shoulders are so toasted after about 4-5 sets. When i say toasted, i mean toasted, I can't even walk because the weight of my arms causes pumps in my shoulders. My leg workout suffered yesterday because of lower back pumps from squatting. Well, I'm into week 4 of Dianabol - methandrostenolone - 20-30mg ED
along with ldex at .5mg ED
and I know I'm holding water, can feel it (plus i went from 162-180lbs). I actually stopped taking the Dianabol - methandrostenolone - a couple days ago and I'm waiting to loose this water.
From my experiences, I won't be doing Dianabol - methandrostenolone - anymore, the side effects just don't agree with me and I feel hinder my routine in one way or another, be it loss of appetite or intense pumps. I'm looking forward to seeing the solid gains I should expect to keep with my Primobolan - methenolone - cycle